# SDR DALA2022042903025

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 19,453 hours, 2,519 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 FUSELAGE SKIN IS DENTED DUE TO JETWAY IMPACT BETWEEN FR30 AND FR31, CENTERED ON STR 27L. THE DENT ON THE DAMAGED SKIN AREA IS APPROX. 16.0" LONG AND 10.0" WIDE. CORRECTIVE ACTION: COMPLIED WITH ALL STEPS ON PRI 599007-14 REVISIONS "0". (2215523)
